# SDR JJBA20240422057

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 37,746 hours, 26,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 10735
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,618 hours, 2,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY 2 BATTERY. OPS CHECK SAT
